Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Nyman, A. 2016. Witt’s Theorem for Noncommutative Conic Curves. Applied Categorical Structures, Vol. 24, Issue. 4, p. 407.


    Novaković, Saša 2012. Absolutely split locally free sheaves on Brauer–Severi varieties of index two. Bulletin des Sciences Mathématiques, Vol. 136, Issue. 4, p. 413.


    Biswas, Indranil and Nagaraj, D.S. 2009. Principal bundles over the projective line. Journal of Algebra, Vol. 322, Issue. 10, p. 3478.


    ×
  • Currently known as: Journal of the Australian Mathematical Society Title history
    Journal of the Australian Mathematical Society, Volume 86, Issue 2
  • April 2009, pp. 145-154

VECTOR BUNDLES OVER A NONDEGENERATE CONIC

  • INDRANIL BISWAS (a1) and D. S. NAGARAJ (a2)
  • DOI: http://dx.doi.org/10.1017/S1446788708000529
  • Published online: 01 April 2009
Abstract
Abstract

Let k be a field and X a k-form of the projective line. We classify all the isomorphism classes of vector bundles over X.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      VECTOR BUNDLES OVER A NONDEGENERATE CONIC
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      VECTOR BUNDLES OVER A NONDEGENERATE CONIC
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      VECTOR BUNDLES OVER A NONDEGENERATE CONIC
      Available formats
      ×
Copyright
Corresponding author
For correspondence; e-mail: indranil@math.tifr.res.in
Footnotes
Hide All

The second-named author would like to thank the CNRS for support.

Footnotes
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]I. Biswas and D. S. Nagaraj , ‘Classification of real algebraic vector bundles over the real anisotropic conic’, Int. J. Math. 16 (2005), 12071220.

[3]A. Grothendieck , ‘Sur la classification des fibrés holomorphes sur la sphère de Riemann’, Amer. J. Math. 79 (1957), 121138.

[4]G. Harder and M. S. Narasimhan , ‘On the cohomology groups of moduli spaces of vector bundles on curves’, Math. Ann. 212 (1975), 215248.

[7]J.-P. Serre , A Course in Arithmetic, Graduate Texts in Mathematics, 7 (Springer, New York, 1973).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: